We present the two first clinical cases of alopecia associated with the use of metilphenidato, that have been reported. An exhaustive bibliographic search has been implemented and there is no clinical case of this type of alopecia, in spite of the fact that this adverse drug reaction is included in the core data-generating system of international pharmacovigilance. It's so striking that pharmaceuticals companies related to this drug, haven't been able to find out the source of this side effect.
We have not found any report about alopecia associated with the use of metilphenidato into the Pharmacovigilance database in Spain. For that reason, it's very probable that these two clinical cases of alopecia can be the first two cases in the world.
We think that alopecia linked with metilphenidato is more frequent than these two only cases, but the fact that it's a telogenic effluvium hairloss, makes more difficult to determine the correlation between these two factors, because the alopecia starts two or three months after the treatment beginning